# SDR ASAA2014032807340

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 1,744 hours, 595 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20136
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 1,754 hours, 600 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START,  OBSERVED ILLUMINATION OF LEFT PACK LIGHT DURING MASTER CAUTION RECALL.  PACK LIGHT EXTINGUISHES WHEN MASTER CAUTION SYS IS RESET. ACFT GROUNDED. REPLACED TEMPERATURE CONTROL VALVE IAW AMM 21-51-10/401. OPS CHECKED GOOD. NO FAULTS FOUND.
